# SDR HEEA062995

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375004101
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK LIGHTING DIM ON ENGINE OIL INDICATOR.   REFERENCE:  DMR NR 686216.
